A severe case of esophageal ulcer causing a tight stricture despite long-term D-penicillamine treatment


YAPALI S., TURAN İ. , Ozutemiz O., TEKEŞİN O.

WIENER KLINISCHE WOCHENSCHRIFT, cilt.126, ss.789-791, 2014 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 126
  • Basım Tarihi: 2014
  • Doi Numarası: 10.1007/s00508-014-0610-9
  • Dergi Adı: WIENER KLINISCHE WOCHENSCHRIFT
  • Sayfa Sayıları: ss.789-791

Özet

D-penicillamine has long been used in the management of rheumatic diseases due to the effects on inhibition of collagen synthesis. Herein, we report a severe case of esophageal ulcer causing a tight stricture extending through the distal esophagus despite the long-term D-penicillamine treatment in a patient with Wilson's disease. D-penicillamine would theoretically be expected to contribute to the healing of an esophageal ulcer. However, the drug failed to have a favorable outcome, which is notable and worth reporting.